# SDR 07FDEA00742

- Difficulty date: March 12, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: A53773405200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CLIP AT FRAME 22 AD HEAVY CORRODED.  NEW PART INSTALLED IAW SRM 51-72-10.
